| Model Number |
VTICM5 12.1 (-10.00/ 1.5) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
06/21/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced visual disturbances, significant pigment dispersion and lens rotation with repositioning.Reportedly, "patient not comfortable with earlier lens so replaced with spherical lens".In a separate surgery the lens was exchanged with the same length/ spherical model and the problem was resolved.The cause of the event was reported as patient related factor.
Additional Manufacturer Narrative
H6- health effect- clinical code: 4581- 'significant pigment dispersion' and 'patient not comfortable' h6- investigation type code: 4110- lens work order search- no similar complaint event(s) within associated lots were found.H11- manufacturer narrative: secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
Additional Manufacturer Narrative
Device evaluation: h3 - type of investigation code: 10- device evaluation: the lens was returned dry in a microcentrifuge tube with residue/debris on product.Visual inspection found scratches on lens surface.Dimensional inspection found the lens to be within specifications.Claim# (b)(4).